# SDR IPXA2025122202811

- Difficulty date: December 12, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 31,678 hours, 20,627 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Fuel Sys
- Condition: Out Of Balance
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FUEL CONFIG EICAS DURING APPROACH. AFTER USING CTR TANK FUEL FLOWS WERE EQUAL. LEFT TANK SHOWED 2000 LESS THAN RIGHT.  WITH AP ON AILERON SHOWED MORE THAN 1 UNIT TO THE LEFT. AIRCRAFT ROLLED TO RIGHT WHEN AP WAS OFF . REPLACED VALVE 2 EA. REF. AMM 28-21-05-004-001 AND 28-21-05-404-009
